# SDR CALA2017012300164

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 19,711 hours, 6,728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin / Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OIL ODOR IN COCKPIT AND CABIN FROM TAKEOFF ROLL TO 10 000 FT.  RAN BOTH ENGINES AT HIGH POWER IAW AMM 05-51-26-800-801C1, RAN PACKS FULL HOT.  NO OIL OR BURNING ODOR NOTED.
